# SDR 95ZZZX6523

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91689
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV4431
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ENTIRE FUEL STRAINER ASSEMBLY HAD BEEN REMOVED FROM AIRCRAFT.  NO INFORMATION NOTED IN LOG BOOK.  FUEL SYSTEM LINES DIRECTLY TO INJECTION SYSTEM AT INDUCTION SYSTEM.
